RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 2013–2014 (Mi de7023)  

Short Communications

Controllability of linear Cauchy–Kovalevskaya systems with constant coefficients

O. V. Khramtsov

Vitebsk State Pedagogical Institute

Full text: PDF file (242 kB)

Bibliographic databases:
UDC: 517.97
Received: 17.10.1988

Citation: O. V. Khramtsov, “Controllability of linear Cauchy–Kovalevskaya systems with constant coefficients”, Differ. Uravn., 25:11 (1989), 2013–2014

Citation in format AMSBIB
\Bibitem{Khr89}
\by O.~V.~Khramtsov
\paper Controllability of linear Cauchy--Kovalevskaya systems with constant coefficients
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 2013--2014
\mathnet{http://mi.mathnet.ru/de7023}
\zmath{https://zbmath.org/?q=an:0696.93007}


Linking options:
  • http://mi.mathnet.ru/eng/de7023
  • http://mi.mathnet.ru/eng/de/v25/i11/p2013

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020